Max Planck Society - eDoc Server

http://edoc.mpg.de



Odd zeta motive and linear forms in odd zeta values : [including] Appendix "An approach via series"
Contributors: Zagier, Don
Authors: Dupont, Clément
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Compositio Mathematica
Volume: 154
Issue / Number: 2
Start Page: 342
End Page: 379
Document Type: Article
ID: 734235.0


Relative cohomology of bi-arrangements
Authors: Dupont, Clément
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Transactions of the American Mathematical Society
Volume: 369
Issue / Number: 11
Start Page: 8105
End Page: 8160
Document Type: Article
ID: 734034.0


Brown's moduli spaces of curves and the gravity operad
Authors: Dupont, Clément; Vallette, Bruno
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Geometry & Topology
Volume: 21
Issue / Number: 5
Start Page: 2811
End Page: 2850
Document Type: Article
ID: 734234.0


Purity, Formality, and Arrangement Complements
Authors: Dupont, Clement
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: International Mathematics Research Notices.
Volume: 2016
Issue / Number: 13
Start Page: 4132
End Page: 4144
Document Type: Article
ID: 722595.0


The Orlik-Solomon model for hypersurface arrangements
Authors: Dupont, Clément
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Annales DE l'Institut Fourier
Volume: 65
Issue / Number: 6
Start Page: 2507
End Page: 2545
Document Type: Article
ID: 717630.0